• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • Feb 07, 2023 News!IJMO will adopt Article-by-Article Work Flow   [Click]
  • May 13, 2022 News!Vol. 12, No. 3 has been published with online version.   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2016 Vol.6(4): 238-245 ISSN: 2010-3697
DOI: 10.7763/IJMO.2016.V6.533

Safety Verification of Hybrid Automata with Transient Safe Modes

Guobin Wang and Jing Liu
Abstract—This paper investigates safety verification for hybrid automata with transient safe modes. Safety properties might be violated by solely transient safe modes in some finite time, with respect to permanently safe modes. A new kind of barrier certificate with time constraints is proposed to derive a criterion for safety of such kind of hybrid automata. The improved barrier certificates are more suitable for hybrid automata whose safety heavily relies on well-defined real-time scheduling. With the help of numerical solvers such as SOSTOOLS or SOSOPT for MATLAB, the proposed barrier certificates could be computed by solving some sum-of-squares program as well as bilinear sum-of-squares program problems. The validity of the proposed verification method is supported by a numerical example.

Index Terms—Formal methods, hybrid system, safety verification.

Guobin Wang is with the School of Computer Science and Software Engineering, East China Normal University, Shanghai 200062, China (e-mail: guobin_hyb_ver@126.com).
Jing Liu is with Shanghai Key Laboratory of Trustworthy Computing, National Trustworthy Embedded Software Engineering Technology Research Center, East China Normal University, Shanghai 200062, China (e-mail: jliu@sei.ecnu.edu.cn).


Cite: Guobin Wang and Jing Liu, "Safety Verification of Hybrid Automata with Transient Safe Modes," International Journal of Modeling and Optimization vol. 6, no. 4, pp. 238-245, 2016.

Copyright © 2008-2023. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com